EconPapers    
Economics at your fingertips  
 

Fiscal Sustainability in a New Keynesian Model

Campbell Leith () and Simon Wren-Lewis ()

Journal of Money, Credit and Banking, 2013, vol. 45, issue 8, 1477-1516

Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (19) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/ (text/html)
Access to full text is restricted to subscribers.

Related works:
Journal Article: Fiscal Sustainability in a New Keynesian Model (2013) Downloads
Working Paper: Fiscal Sustainability in a New Keynesian Model (2012) Downloads
Working Paper: Fiscal Sustainability in a New Keynesian Model (2008) Downloads
Working Paper: Fiscal Sustainability in a New Keynesian Model (2007) Downloads
Working Paper: Fiscal Sustainability in a New Keynesian Model (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mcb:jmoncb:v:45:y:2013:i:8:p:1477-1516

Access Statistics for this article

Journal of Money, Credit and Banking is currently edited by Robert deYoung, Paul Evans, Pok-Sang Lam and Kenneth D. West

More articles in Journal of Money, Credit and Banking from Blackwell Publishing
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().

 
Page updated 2021-10-01
Handle: RePEc:mcb:jmoncb:v:45:y:2013:i:8:p:1477-1516